# SDR DALA2021122708077

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 26,043 hours, 3,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 EMERGENCY LIGHTS ON DOOR/CEILING ILLUM AT 3R/4R THOUGH SHOULD BE EXTINGUISHED. CORRECTIVE ACTION: NO DEFECTS NOTED UPON ARRIVAL ON A/C. DURING SERVICE CHECK, CHECKED OPERATION OF EMERGENCY LIGHTS. TEST OK AND NO LIGHTS FOUND TO BE OPERATING WHEN NOT SUPPOSED TO BE. (8270460)
